[Acquired Pelger-Huët anomaly/abnormal chromatin clumping of granulocytes after allogeneic hematopoietic stem cell transplantation for acute myeloid leukaemia: medication or relapse? ].
Аннотация
An acute myeloid leukemia was diagnosed in a 53-year-old female patient. She received an allogeneic stem cell transplant. After this transplant, some neutrophils with hyposegmented nucleus and abnormal chromatin clumping appeared in the peripheral blood, and their number gradually increased. The hypothesis of early relapse after transplant was ruled out and drug-related anomaly was suspected. The authors discuss about morphological features of constitutional and acquired Pelger-Huët anomaly. In the patient reported here, ciclosporine seemed to be involved in the phenomenon, as the morphological anomaly of the neutrophils gradually decreased after the drug was discontinued.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.